MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: the reporting facility contact phone number is (b)(6).H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: no system malfunction has been determined based on the currently available information.The user has the responsibility to check that the patient is physically able to hold the examination position, especially when standing.There is a corresponding note in the operator manual.The customer stated that the foot support is not deep enough for this kind of examination.Additional information regarding the condition of the patient and the circumstances of the event was requested to evaluate this statement.The investigation is ongoing.A supplemental report will be submitted to the fda if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
Siemens healthcare was made aware that during a profile examination (lateral examination), with the table in the 90-degree position, the patient fell from the foot support and broke their knee.Additional information regarding the event has been requested but has not been received as of the date of this report.
 
Additional Manufacturer Narrative
Siemens healthineers investigated the complaint issue.It was initially stated that during a profile examination (understood as lateral examination) with the table in 90-degree position, the patient changed position to move face to profile according to the operator¿s order.During this, the patient fell from the foot support and fractured their knee.According to the service organization, handgrips or other positioning aids had been used.It was confirmed that the foot support was attached correctly.Based on the available information.No system malfunction was identified.The 62-year-old patient was in good health and not overweight.It is unclear why the patient fell in this case.It was stated that the patient may have moved incorrectly, and that the footrest was too small.Additional information regarding the patient¿s current health status or medical treatment provided to treat the knee fracture was not provided to siemens healthineers.The issue of patients falling from the footrest during examinations is not known as a general problem from the installed base.In general, the user has the responsibility to check that the patient is physically able to hold the examination position, especially when standing.Other positioning aids should be used when positioning the patient, especially if the patient is unstable.Furthermore, it is recommended that clinical staff should always be available to assist.It also needs to be ensured that the patient uses the handles during such an examination.This is described in detail in the system operator manual.Based on the tread surface of the footrest, it cannot be enlarged arbitrarily as this would make it even heavier.It might no longer be possible to handle and attach it safely.With the support of clinical staff during patient positioning, the current size of the footrest is the proper size to ensure both safe patient positioning and ergonomic handling.The complaint is closed with this statement and without further measures.
 
Additional Manufacturer Narrative
H11 corrected data: d4: udi number was reported in correct format.H11 corrected data: d4: udi number was reported in correct format.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key18011453
Report Number3004977335-2023-00140
Device Sequence Number20679837
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public(01)04056869009155(21)7490
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer12/06/2023
08/04/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date12/06/2023
08/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale